MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Devices have been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of trifurcated fluid transfer tube sets leaked.The leaks occurred even though the clips were fully engaged.The sets were used with sterile water and/or sodium chloride (nacl).The fluids were bleeding into each other or leaking out of the line from the one that was disconnected.This was identified during setup, after entering the bags for dispensing.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
D9: device avail.For eval? yes will be omitted.D9: date returned to mfr: 06/03/2021 will be omitted.H4: device manufactured between january 06, 2020 to january 12, 2020.H10: the actual device was not available; however, three (3) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed, and the device was found to be within product specifications.It was concluded the tube set clamps had been used as a means of occluding the fluid flow.The reported condition was verified.The cause of the condition was deemed to be user related.Consequently, the operator¿s manual; which is in the packaging of every tube set states, ¿note inlet clamps are not designed to occlude the inlet line; they are designed to reduce dripping and spills during disposal of the tube set.¿ a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12018067
Report Number1416980-2021-03723
Device Sequence Number16970132
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue NumberH93863
Device Lot Number60276002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.